# SDR SIMA202007154004

- Difficulty date: July 14, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 46,711 hours, 42,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT LOWER SILL CORRODED IN MULTIPLE AREAS.  REMOVED AND REPLACED CARGO DOOR LOWER SILL IAW SRM 51-40-02.  REPLACEMENT PART: SILL PN 145-25480-603SD.
